# SDR AN0R20171005013

- Difficulty date: August 29, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 29001542
- Part serial: DL020
- Condition: Delaminated
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DEBONDING EXIST COMMON TO THE C DUCT BONDED ASSEMBLY, FWD AND AFT SKIN AND INBOARD BIFUR FWD AND AFT OUTER SKIN AND MID AND AFT INNER SKIN.
